# SDR VTZA96361

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 141R0439
- Condition: Out Of Adjust
- Location: Emergency Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 6276 - DURING TAKEOFF AT 1945 HRS ON 9-7-96, ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED EMERGENCY BRAKE MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
